advertisement
Question
Posted by: Mawandi | 2006/10/24

WHAT SHOULD I DO

I have a skin problem ,my face have some piples and after i have punched them they leave black spots in my skin.AND THIS THING IRRITATTES ME A LOT WHAT CAN I DO TO SOLVE THE PROBLEM

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

I assume you want advice about the black spots. The spots are caused by pigment=melanin in the deeper layers of the skin. It is very difficult to remove pigment from there. There is actually no drug that can achieve that. The patches tend to improve with time. A good sunscreen is important. If you are desperate you can ask your doctor about hydroquinone which is a bleaching agent. Treatment of the pimples is important seeing that they are the cause of the dark patches. Consider using Panoxyl% which you can buy over the counter.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement